MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED VIPERSLIDE; CATHETER, CORONARY, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED VIPERSLIDE; CATHETER, CORONARY, ATHERECTOMY
Model Number VPR-SLD2
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported an expired viperslide lubricant was used knowingly.The case was successful.There were no patient complications as a result of the event.The patient was in stable condition.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: codes 4118, 3233, 11 no longer apply.The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported improper or incorrect procedure or method - use after expiration appears to be related to user error.In this case, it is likely that the reported issue is due to intentional use of expired product.Per complaint details, "it was reported an expired viperslide lubricant was used knowingly." the viperslide instruction for use (ifu), in the storage and handling section, states: ¿use the lubricant prior to the expiration date on the shelf carton label and the individual lubricant bag label.¿ based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
VIPERSLIDE
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key21827284
Report Number3004742232-2025-00082
Device Sequence Number19886342
Product Code MCX
UDI-Device Identifier10852528005121
UDI-Public(01)10852528005121(17)241231(10)10SA6026
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111388
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberVPR-SLD2
Device Catalogue Number72031-01
Device Lot Number10SA6026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown